# SDR SAJF2013061702021

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N18607
- Make and model: Boeing 737809
- Aircraft serial: 29104
- Aircraft time: 41,808 hours, 19,159 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(B-18607)REJECTED TAKEOFF DUE TO FLIGHT CONTROL SYS B LOW PRESSURE LIGHT ILLUMINATED JUST BELOW 80 KNOTS IAW FIM 27-21, TASK 814, FLT CONTROL HYD MODULE SYS B LOW PRESSURE SWITCH CLEANED UP.  CHECK LOW PRESSURE LIGHT EXTINGUISHED AND THE RESULT IS NORMAL IAW AMM 05-51-07 HIGH ENERGY STOP INSPECTION RESULT NORMAL IAW AMM 27-09-61.  REPLACED THE LOW PRESSURE SWITCH AND OPERATION CHECK RESULT IS NORMAL.
